Limit theorems for the nonattractive Domany-Kinzel model

Makoto Katori, Norio Konno, Hideki Tanemura

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)


We study the Domany-Kinzel model, which is a class of discrete time Markov processes with two parameters (p1, p2) ∈ [0, 1]2 and whose states are subsets of Z, the set of integers. When p1 = αβ and p2 = α(2β - β2) with (α, β) ∈ [0, 1]2, the process can be identified with the mixed site-bond oriented percolation model on a square lattice with the probabilities of open site a and of open bond β. For the attractive case, 0 ≤ p1 ≤ p2 ≤ 1, the complete convergence theorem is easily obtained. On the other hand, the case (p1, p2) = (1,0) realizes the rule 90 cellular automaton of Wolfram in which, starting from the Bernoulli measure with density θ, the distribution converges weakly only if θ ∈ {0, 1/2, 1}. Using our new construction of processes based on signed measures, we prove limit theorems which are also valid for nonattractive cases with (p1, p2) ∈ (1, 0). In particular, when p2 ∈ [0, 1] and p1 is close to 1, the complete convergence theorem is obtained as a corollary of the limit theorems.

Original languageEnglish
Pages (from-to)933-947
Number of pages15
JournalAnnals of Probability
Issue number2
Publication statusPublished - 2002 Apr
Externally publishedYes


  • Complete convergence theorem
  • Limit theorem
  • Nonattractive process
  • The Domany-Kinzel model

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty


Dive into the research topics of 'Limit theorems for the nonattractive Domany-Kinzel model'. Together they form a unique fingerprint.

Cite this